MAUDE Adverse Event Report: BAUSCH + LOMB AKREOS ADAPTAO INTRAOCULAR LENS

BAUSCH + LOMB AKREOS ADAPTAO INTRAOCULAR LENS
Model Number ADAPTAO
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Codes Capsular Bag Tear (2639); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although requested, the device was not returned and additional information regarding the event was not provided.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis and direction for use review were considered acceptable, with the product performing with anticipated rates.Based on the available information, the root cause could not be conclusively determined.
 
Event or Problem Description
Reportedly, after implantation of an iol two large cracks were observed across the center.The iol was removed extending the surgery time.A replacement lens was implanted successfully.Additional information was requested,but not received.
 
Additional Manufacturer Narrative
Additional information b5, h6.
 
Event or Problem Description
Additional information received.When the iol was removed, a posterior capsule tear occurred.The patient required further treatment within the same procedure.

Brand Name
AKREOS ADAPTAO INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
21 north park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
727724-6600
MDR Report Key21231549
Report Number0001313525-2025-00006
Device Sequence Number8546250
Product Code HQL
UDI-Device Identifier10757770485960
UDI-Public(01)10757770485960(17)270131(11)240207(10)1Q03203
Combination Product (Y/N)N
PMA/510(K) Number
P060022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberADAPTAO
Device Catalogue NumberADAPTAOP2000
Device Lot Number1Q03203
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OCUCOAT, AMVISC, AI-28 INJECTOR.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown